# SDR ASAA2024061150237

- Difficulty date: June 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 49,933 hours, 14,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SALIDA PLACARD SIGN BY L1 DOOR FELL OFF. GROUNDED - YES. REINSTALLED EMERG EXIT SIGN BY L1 DOOR. OPS NORMAL.
